MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2165/00002018-199200071-00005

Медицинская библиотека · Drug safety · 1992

Major histocompatibility complex associations with clozapine-induced agranulocytosis. The USA experience.

Yunis J J, Lieberman J, Yunis E J

СтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

In order to determine associations between the major histocompatibility complex (MHC) and the development of clozapine-induced agranulocytosis, HLA typing was performed in a group of 42 clozapine-treated patients, of whom 11 had developed this adverse reaction. Among the patients with agranulocytosis, 7 (63%) were of Ashkenazi Jewish background and 4 (37%) were non-Jewish. An association between the HLA-B38, -DR4, -DQw3 haplotype and clozapine-induced agranulocytosis was found in all Jewish cases (7/7; 100%); in contrast only 4 of 21 (19%) Jewish control (nonagranulocytic) patients carried this haplotype. Among non-Jewish patients the HLA-DR2, -DQw1 haplotype was present in 4 of 4 (100%) patients with clozapine-induced agranulocytosis and in only 3 of 10 (30%) ethnically matched control patients. Our results indicate that gene products within the MHC could be involved in clozapine-mediated haematological toxicity.

Для цитирования: Yunis J J, Lieberman J, Yunis E J. Major histocompatibility complex associations with clozapine-induced agranulocytosis. The USA experience.. Drug safety. 1992. DOI: 10.2165/00002018-199200071-00005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.